ADVERTISEMENT

Q. I have sore vagina with white discharge after frequent sex. Please help.

Answered by
Dr. Sameer Kumar
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 09, 2021

Hello doctor,

Last week I had sex every day. We did not use lube. It was sort of intense. It did hurt quite a bit, and I had the pleasure at the same time.

This week when I woke up, I felt a burning sting near my vagina opening, and it feels similar to urine infection but no burning when I urinate. When I put a finger inside, a bit of white comes on my finger. I wondered if this is thrush. I have had thrush before but cannot remember if it is the same. Appearance-wise, it kind of looks normal, but it is uncomfortable. I cannot have sex with this. I took a 150 ml Fluconazole tablet and got the Canesten external cream for thrush with 2% Clotrimazole. I am not sure if it is helping. My vagina opening is sore, stingy, and uncomfortable. It annoys me all day. It is a bit better than the first day. I felt there was something up with my vagina, but it still feels bad. Is it thrush? What do you think it is? I can send a couple of pictures of my vagina if it helps you. I do not know if the tablet was the right thing to take.

There is a soft gel pessary in the Canesten external cream, which I have not used. Do I need to use this too? I do not know for sure if I have thrush or something else. I cannot have sex, as the whole vaginal opening area hurts.

Is this thrush or something else? If so, what is it? How can I treat it? How long will it take to clear? Also, does having your period clear it all away or not? Is it from the sex?

#

Hello,

Welcome to icliniq.com.

The description you have given emulates that you may have experienced vaginal frictional lesions causing the burning and soreness. Fungal infection is present if the discharge is persistent and thick curdy like with itching. It would be best if you can share pictures for evaluation.

If post taking Fluconazole, the relief is inadequate, then frictional vaginal sores are the most likely cause and can be treated accordingly. Please send the pictures of the lesion.

Thank you doctor,

It is uncomfortable, stingy, and I feel like I need to urinate more often. I have not tried to put a finger inside to see if still really sore. I have attached three photos of what my vagina looks like right now. What do you think it is, how will it go away, and when? I am still putting the cream on twice or thrice a day. Does getting your period clear it out?

#

Hello,

Welcome back to icliniq.com.

I have gone through the attachments (attachment removed to protect patient identity). This appears to be frictional sore and secondary inflammation of the vagina and the periurethral region, evident by redness and swelling.

This can be controlled and treated with:-

1. A short course of antibiotics for seven days.

2. Betadine vaginal wash twice a day with NSAIDs for pain relief.

3. Cold icing of the vulvovaginal area for the next two days, which would help reduce inflammation and swelling. This is not fungal, so you can avoid Canesten cream for the local application instead start Betadine vaginal washes.

And yes, avoid intercourse for a week to allow the vaginal mucosa to heal. The injury is evident following rough sex so give it time to heal.

Keep your water intake high to disallow any secondary urinary tract infection setting in, as evident by burning micturition.

Lastly, menses will not cure it as these are frictional lesions.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it normal to have nausea and stomach pain after taking Panadol?

These drugs are known to damage stomach mucosal lining and cause gastritis ...   Read full

What treatment can be done to cure sore throat?

.. stop the Betadine gargle and start Benzydamine gargles diluted in water done twice daily after meals. Take a proton pump inhibitor which stops acid production twice daily before meals. Post meals, take an antacid syrup that neutralizes the acid pr...   Read full

There is a reddish-sticky part on my foreskin even after having medications. Why?

.. that you are concerned, but I can assure you that in the photographs there is no feature suggestive of any cancer. I understand that you had a blister after intercourse, that might be friction blister as other cause of blister in genitals include ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.